VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, IMAGAING, ULTRASOUND
Back to Search Results |
| Model Number |
VSICE3D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Tamponade (2226)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a3b & a4: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the verisight catheter was not returned, thus no product investigation was performed.Block h6: per the ifu, cardiac tamponade is listed as a possible adverse effect with use of the verisight catheter.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s).
Event or Problem Description
It was reported that a verisight catheter was used in a venous structural heart procedure.During use, the catheter was positioned in the left atrium, when the patient developed a pericardial effusion which led to a cardiac tamponade.The catheter was recaptured and removed along with the watchman sheath.Then, a pericardiocentesis was performed, patient was intubated, followed by surgical intervention (thoracotomy and laa ligation/repair).The procedure was completed and patient is in good condition.This adverse event is being submitted because the verisight was in use when the patient experienced a cardiac tamponade, requiring intervention.There was no alleged malfunction with the verisight catheter.